Jump to content

Search the Community

Showing results for tags '150 mg'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
  • Members only
  • Current events
    • Success stories: Recovery from psychiatric drug withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 2 results

  1. Hello, I am a young adult under 24. I've been depressed since 2015 (it also runs in my family). I also suffer from anxiety but this started later. I have gone through periods where I have been managing it well and periods where it has completely crippled and controlled me. Since the start of the whole covid mess I have moved back home and been in a difficult patch. My family and doctor had been pushing me to try an antidepressant for a long time despite my aversion to them. I caved at the start of this summer (2021) and let my doctor prescribe one. I picked bupropion (wellbutrin) because it seemed to have the least amount of serious side effects and members of my family have tolerated it in the past or continue to use it (actually found this site while trying to decide). I still did not like the idea and got prescribed the lowest dose available (150 mg wellbutrin xl). I picked the prescription up a month later and left on a shelf for another because I decided I still didn't want it and I had been improving myself by exercising again (I had stopped with the move when I was in a bad patch) and getting out and doing things. On August 21 (2021) I took the first pill in the middle of a breakdown and I was considering trying other drugs, in hopes it would maybe fix something (I also thought having taken a prescription may support my case for taking less courses at university like my doctor had said, it definately weighed in). That day I felt incredibly motion sick from walking (walking is my coping mechanism, how I sort things out in my head and feel most at peace) I couldn't even get more than a kilometre without feeling awful. I didn't feel great emotionally either. I wanted to stop then but my family said I can't just stop and the side effects would fade. My brain felt even more dull than before and I felt worse about myself. After three days the nausia started to fade but my nerve endings seemed to be less sensitive (everywhere) and I was experiencing headaches, my eyesight also seemed to go weird. On the 27th of August 2021 (7th day) I had a much worse break down and decided I wasn't going to take them anymore. I decided that at best they were having a nocebo effect because I hated myself and resented every time I took a pill and at worse they were actually messing with my brain and body in a bad way like suspected. During the week I had delt with a family emergancy and everything was completely opposite to the "possitive new habits/therapy" that are supposed to accompany the start of taking them. I tried to throw the last tablet up while I was upset (no it didn't work and no I am not bulimic, I was just upset). I just haven't been taking them since then. I have had a worsened head ache, reduced nuasia, still feel worse cognitively than what I would consider my normal and things appear to be worse sensitivity wise. Now my questions are: 1) has anyone else experienced the same side effects while taking wellbutrin? (Nausia, cognitive decline, vision changes, headaches, short term memory issues, reduced sensitivity (I thought that bupropion didn't cause sexual issues!)) 2) I have since read that anti antidepressents permanently change the structure of/damage the brain even with only one tablet! Most of this research seems to be with SSRI's and I could only find this case study for wellbutrin .https://www.ncbi.nlm.nih.gov/pmc/articles/PMC4662168/. (It sounds positive in this case but not in other articles) I don't feel like my self and I am honestly terrified that I'll never get my old brain back (And body/eyes). Can I fix it or did I make an idiotic mistake one week that will ruin the rest of my life? This is my main concern and why I am writing today. 3) I know I'm asking this early on but do the majority of people find that they go back to the way they were before after taking these medications, especially if they have only taken them for a short time? 4) is clitoral atrophy a thing with antidepressants?! I hadn't even heard of it until I started googling my symptoms this morning. (I know that is an awful idea.) Between those articles and all the antidepressents ruined my life comments on every article I click on I think I seriously screwed up. 3) Is physical exhaustion/ mental stress mostly responsible for all these issues? (I have had a lifelong issue with insomnia that gets worse with depression) the last week and a half has been hell first with the drugs and then with everything else. Is it psychosomatic? A little extra info. I will be moving to another city to start university in less than a week. I will be going alone as one parent is hospitalized in the icu and the other has to keep visiting them and the rest of the family functioning. I've been out of school for a while and it took a lot to force myself to apply and get everything ready. I feel completely underprepared and the most stupid and incapable I have ever felt. I am scared I will not keep up, fail, drop out before I start and just wind up wasting all my money and preparation. (I may manage to get councling through the school and will finally get extended medical at least) My parent who was my main person to talk to (not hospitalized) understandably doesn't want to deal with my situation now. I my apologies if I've been over dramatic in my post and especially if my last little rant is not what this forum is for, but I think it gives an accurate representation of where I'm at. I just want the old me back and think I may have ruined my brain right when I was improving and before something I was terrified to start in the first place.
  2. I am brand new to this website. Here is my history and what I am looking for...sorry for the run on sentences - trying to get it all out! Let me know if you have any questions. I have been taking bupropion HCL XL 300 MG tablets for about 4 years. I was prescribed Wellbutrin 150 xl about 12 years ago. I had tried Zoloft and Lexapro but both left me feeling emotionally numb, then my doctor tried wellbutrin . Wellbutrin seemed to help with my "sad" feelings but the low sex drive was still a factor so my doctor increased my dosage to 300 mg. At one time, she introduced Cymbalta to be taken with Wellbutrin but I have since stopped taking this medication over 2 years ago due to the sexual side effects. In my past, like between 6 and 8 years ago, I tried to stop taking the Wellbutrin completely, thinking I was feeling fine and didn't need it... but after 1 - 2 weeks I would experience high anxiety and decide I needed to make some kind of life changing event like leave my husband...this happened a few times. As it turns out, I did need to leave that husband and I did. I have been happily married for over 3 years and have been taking my buPROPrion HCL XL 300 MG without fail since early 2014. Around that same time (2014) I was also taking clonazePAM 0.5 mg tablets for anxiety (as needed, not daily) but gradually tapered off on those and haven't taken any since JAN of 2018 . I think it is a good time to reduce my Wellbutrin to 150 mg but want to do it in a healthy way. I do not have insurance so can't go in to the doctor but think she would be okay with reducing my dosage if I show I have a plan of how to progressively get there...suggestions? Also, regarding withdrawal history - I don't know if this info helps but I used to take oxycodone 15mg twice a day back in 2015 / 2016 but started to taper off of that in AUG 2016 to 1 - 15 mg per day then 15 - 15 mg per month and stopped taking them all together as of January 2017. I do not take any pain medication at all. I am prescribed GABAPENTIN 300 MG CAPSULES 3 times per day but only take 1 - 2 a day and I also am prescribed ibuprofen 800 mg but rarely take them. There was a withdrawal period end of 2016 beginning of 2017 but it was brief and was controlled with short term use of clonidine.
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy